Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

On chemotherapy for lymphoma. Having clear bowel movements with mucus. Severe stomach cramps. Need to go to emergency?

My mom is currently undergoing chemotherapy for lymphoma . She just had her last chemo 4 days ago and the next day she started having clear mucusy bowel movements. They are VERY frequent, more than 10 a day and all are clear and mucusy. Today she started complaining about stomach cramps as well as the BM s. Should I take her to the ER to be seen or wait until tommorow so she may be able to see her doctor?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Radiation 's  Response
certain chemotherapy has Gastrointestinal tract irritant action.Your symptoms suggest this condition, generally subsides on probiotic treatment within few days. But there is a problem. Many a time chemotherapy patients suffer from a disease called neutropenic colitis which needs hospitalisation. So do a complete blood count and stool for routine test and occult blood and consult with your oncologist.Take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor